Repositorio de producción científica de la Universidad de Sevilla

Computing Partial Recursive Functions by Transition P Systems

Opened Access Computing Partial Recursive Functions by Transition P Systems

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Romero Jiménez, Álvaro
Pérez Jiménez, Mario de Jesús
Departamento: Universidad de Sevilla. Departamento de Ciencias de la Computación e Inteligencia Artificial
Fecha: 2004
Publicado en: Membrane Computing : Lecture Notes in Computer Science, vol.2933
ISBN/ISSN: 978-3-540-20895-2
Tipo de documento: Capítulo de Libro
Resumen: In this paper a variant of transition P systems with external output designed to compute partial functions on natural numbers is presented. These P systems are stable under composition, iteration and unbounded minimization (μ–recursion) of functions. We prove that every partial recursive function can be computed by such P systems, from which the computational completeness of this model can be deduced.
Tamaño: 497.3Kb
Formato: PDF

URI: http://hdl.handle.net/11441/48084

DOI: 10.1007/978-3-540-24619-0_23

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones